# SDR TSAA0053197

- Difficulty date: August 30, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6553747504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORROSION FROM INNER CHORD AT BS 1088 STRINGER 17 AND INSTALLED REPAIR ANGLES IAW ECO 3178.  AIRCRAFT RETURNED TO SERVICE.  (M)
